Alert archive / Illinois / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 129, NWS Quad Cities, IA
NWS Quad Cities, IA issued this severe thunderstorm warning at Aug 22, 2007, 2:30 AM CDT for Carroll County, Illinois. It was in force for 16 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 22, 2007, 2:30 AM CDT (07:30 UTC)
- Expired
- Aug 22, 2007, 2:46 AM CDT
- In force
- 16 min
- Issued by
- NWS Quad Cities, IA
- Area
- Counties, with a storm outline in the text
County Carroll County, IL
The radar
The Quad Cities radar (KDVN), 79 km from the middle of the area, began a volume at 07:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 22, 2:35 AM CDT | TSTM WND DMG | N Shannon, IL | BRANCHES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 7.5 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4094 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 915 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 114 m²/s²
- 0-3 km storm-relative helicity
- 101 m²/s²
- Significant tornado parameter
- 1.4
- Supercell composite
- 8.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KDVN 220730 SVRDVN ILC015-220800- /O.NEW.KDVN.SV.W.0129.070822T0730Z-070822T0800Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE QUAD CITIES IA IL 230 AM CDT WED AUG 22 2007 THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CARROLL COUNTY IN NORTHWEST ILLINOIS... * UNTIL 300 AM CDT. * AT 229 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED APPROXIMATELY NEAR CHADWICK...OR ABOUT NEAR MOUNT CARROLL...AND MOVING EAST AT 40 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... 8 MILES SOUTH OF SHANNON AROUND 240 AM CDT... AT 1:22 AM...QUARTER SIZED HAIL WAS REPORTED IN MT CARROLL ILLINOIS. THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY FROM WINDOWS. LAT...LON 4218 8998 4200 9004 4197 8973 4218 8972 $$ NICHOLS
1 follow-up statement
000 WWUS53 KDVN 220746 SVSDVN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 244 AM CDT WED AUG 22 2007 ILC015-220754- /O.CAN.KDVN.SV.W.0129.000000T0000Z-070822T0800Z/ CARROLL IL- 244 AM CDT WED AUG 22 2007 ...THE SEVERE THUNDERSTORM WARNING FOR CARROLL COUNTY IS CANCELLED... THE THUNDERSTORM THAT WAS CAPABLE OF PRODUCING SEVERE WEATHER HAS WEAKENED. THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED. HOWEVER...THIS STORM IS STILL CAPABLE OF PRODUCING VERY HEAVY RAIN. AT 2:22 AM...CDT...QUARTER SIZED HAIL WAS REPORTED IN MT CARROLL ILLINOIS. LAT...LON 4218 8998 4200 9004 4197 8973 4218 8972 $$ NICHOLS
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 21, 2:30 PM CDT, 12 hours earlier.
Area forecast discussion, Aug 21, 2:30 PM CDT, 12 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE QUAD CITIES IA IL 230 PM CDT TUE AUG 21 2007 .SYNOPSIS... A VERY COMPLEX MESOSCALE ENVIRONMENT EXISTS TODAY...WITH A OUTFLOW BOUNDARY CONTINUING TO PERSIST OVER IOWA...GENERALLY ALONG INTERSTATE 80 FROM WEST TO EAST. A SHORT WAVE TROF IS MOVING THROUGH THE DAKOTAS...AND IS EXPECTED TO FIRE CONVECTION ALONG THE WESTERN PORTION OF THIS BOUNDARY LATE THIS AFTERNOON OR EARLY EVENING. THIS CONVECTION SHOULD MOVE EAST...SIMILAR TO PAST NIGHTS. .SHORT TERM...TONIGHT AND WEDNESDAY... WITH SATURATED GROUND AND POTENTIAL FOR THE MCS TO TRACK CLOSER TO THE SURFACE BOUNDARY THAN MODELS INDICATE...WE WILL KEEP THE FLASH FLOOD WATCH GOING AS IS. THE EVENT MAY BE FARTHER NORTH IF TOTALLY ELEVATED...BUT CAPES ARE VERY HIGH...AND SOMEWHAT WEAKER CAPPING IS FORECAST OVER CENTRAL IOWA TONIGHT. THUS...AN EVENT WILL CONTINUE TO BE FORECAST...WITH THE POTENTIAL FOR SOME GUSTY WINDS AT THE FRONT EDGE OF STORM OUTFLOW...BUT OTHERWISE HEAVY RAIN IS THE MAIN THREAT. WE HAVE SCALED BACK ON THE FORECAST QPF OF 1 TO 2 INCHES...AND ARE NOW IN THE 0.5 TO 1 INCH RANGE...HOWEVER...THIS IS DUE TO FORECAST UNCERTAINTY RATHER THAN A LESS INTENSE EVENT. AN EVENING UPDATE TO LOWER POPS OR GREATLY INCREASE FORECAST QPF IS LIKELY AS THE EVENT SHOWS ITS CARDS. WEDNESDAY...AFTER MORNING SHOWERS AND STORMS CLEAR THE AREA TO THE EAST...SOME FOG AND LOW CLOUDS MAY LINGER. THIS WILL SET UP A NEAR REPEAT OF HEAVY RAIN POTENTIAL TOMORROW PM. TEMPERATURES WILL BE WARM IN THE SOUTH...WITH LOWER 90S POSSIBLE...AND MAY STRUGGLE TO HIT THE LOWER 80S NORTH UNDER THICKER CLOUDS. ..ERVIN.. .LONG TERM...WEDNESDAY NIGHT THROUGH NEXT TUESDAY... REMAINDER OF THIS WEEK...THREAT OF HEAVY RAIN AND ADDITIONAL FLOODING CONTINUES THROUGH THE END OF THE WEEK. MAIN UPPER TROUGH IN THE NORTHERN ROCKIES AND ASSOCIATED STRONG UPPER LEVEL JET WILL EVENTUALLY MOVE EWD INTO THE UPPER MIDWEST LATE IN THE WEEK. SERIES OF WAVES WILL INDUCE LOW PRESSURE STALLED IN THE REGION. NOCTURAL LOW LEVEL JET STRENGTHENS WEDNESDAY NIGHT PROVIDING LIFT FOR GENERATING LARGE MCS WHICH SHOULD TRACK ACROSS NORTHERN IOWA AND SOUTHERN WISCONSIN. RUNOFF WILL BE HIGH DUE TO SATURATED GROUND WHICH WILL SPILL INTO THE MSRVR AND TRIBUTARIES. AS WE GET INTO THURSDAY AND FRIDAY...DYNAMICS FROM UPPER TROF COME INTO PLAY WITH STRONG LIFT. THIS WILL LEAD TO NUMEROUS THUNDERSTORMS AT ANY TIME DURING THURS/FRI OVER THE ENTIRE CWA. RAIN AMOUNTS MAY BE ENHANCED BY 100 KT UPPER LEVEL JET PULLING OFF TO THE NORTHEAST...PUTTING THE REGION IN THE RIGHT REAR QUAD OF JET AND ADDING LARGE SCALE ASCENT. THIS PREDICTED ADDITIONAL HEAVY RAIN THREAT WILL ADD TO THE RUNOFF AND PUT MORE PRESSURE ON ALREADY RISING RIVERS. THREAT OF FLASH FLOODING/RIVER FLOODING WILL REMAIN HIGH. THIS WEEKEND AND EARLY NEXT WEEK...FINALLY UPPER TROF SWINGS THROUGH THE MIDWEST AND MOVES EWD. THIS PUSHES FRONTAL BOUNDARY SOUTH OF THE DVN CWA BUT NOT BY MUCH. WILL CONTINUE THE DRY FORECAST FOR NOW TO AVOID YO-YO BUT LATEST GFS RUN HINTS THAT RETURN FLOW MAY ALREADY BRING A CHC OF TSTMS TO REGION ON SUNDAY...BUT FOR NOW WILL BRING IN A CHC ON TUE. ECMWF HINTS THAT PATTERN FOR NEXT WEEK LOOKING EERILY SIMILAR TO THIS WEEK. MEX TEMPS ONCE AGAIN SEEMS TOO HIGH CONSIDERING THE VERY MOIST GROUND/LUSH VEGETATION. NOT TO MENTION DEBRIS CLOUDS FROM MCS/S. ..HAASE.. && .AVIATION... MVFR CIGS OF 2000-3000 FT AGL WILL BE POSSIBLE THROUGH EARLY EVENING WITH DIURNAL STRATOCUMULUS. LATER TONIGHT...THUNDERSTORMS OVER IOWA WILL TRACK EAST ALONG AND NORTH OF INTERSTATE 80...WITH MAINLY MVFR CIGS AND LOWER VISIBILITIES WITH THE STRONGER STORMS. THE CID AND DBQ TAF WILL SEE THE HIGHEST CHANCES FOR THESE STORMS...WHILE ONLY A TEMPORARY OR ISOLATED STORM IS POSSIBLE AT MLI AND BRL. TOWARDS DAWN...LOW CLOUDS OF 500 TO 800FT AGL MAY FORM IN THE WAKE OF STORMS...AS HAS OCCURRED IN PAST DAYS. ADDITIONAL STORMS ARE POSSIBLE WEDNESDAY...BUT COVERAGE APPEARS LOW AT THIS TIME. ..ERVIN.. && .HYDROLOGY... RIVER FORECAST REMAINS COMPLEX TODAY AND HIGHLY DEPENDENT ON FUTURE QPF...WHICH IS A TRICK TO FORECAST IN ITSELF WITH ANY PRECISION WITH RESPECT AMOUNT...EXTENT AND PLACEMENT. MOST LIKELY SOLUTIONS BRING MANY SITES UP TO MINOR TO MODERATE FLOODING BY THE END OF THE WEEK. ENVELOPE OF SOLUTIONS...PER NCRFC INTERNAL ENSEMBLE SITE...INDICATES POTENTIAL TO NOT FLOOD AT ALL IF ACTUAL RAINFALL SIGNIFICANTLY UNDERSHOOTS CURRENT FORECAST...OR BRINGS MANY RIVER POINTS TO MAJOR FLOODING IF WE REALIZE THE WORST CASE SCENARIO OF WIDESPREAD 3-5 INCH RAINFALL FOR EACH OF THE NEXT SEVERAL NIGHTS OVER THE NRN IA/SRN MN/SRN WI/NRN IL AREA. MOST LIKELY SCENARIO INVOLVES SOME PRECIP TONIGHT AND AGAIN IN PERIODS THROUGH THE WEEK BUT WITHOUT THE EXTREME AMOUNTS AND MORE DISTRIBUTED OVER LARGER AREAS OF IA/IL/MN/WI AND THUS THE MORE TONED-DOWN FORECASTS TO MAINLY MINOR WITH A FEW MODERATE STAGES. MOST VULNERABLE BASINS GIVEN CURRENT PRECIP FORECASTS ARE THE ROCK...PECATONICA...MAQUOKETA... WAPSIPINICON...CEDAR...IOWA...AND MISSISSIPPI /PARTICULARLY FROM THE QUAD CITIES SOUTHWARD/. MOST RISES ABOVE FLOOD STAGE ARE FORECAST TO OCCUR BETWEEN THURS AND SUN...WITH THE EXCEPTION OF SITES ALREADY IN FLOOD WARNINGS. GIVEN THE DEPENDENCE OF FORECAST STAGES ON QPF FORECASTS...AM NOT ISSUING FLOOD WARNINGS ON ANY POINTS NOT FORECAST TO RISE BY THE END OF THE DAY WED. BUT INTERESTS ALONG ALL AREA RIVERS SHOULD CONTINUE TO MONITOR THE FLOOD SITUATION AS THE POTENTIAL EXISTS FOR WIDESPREAD RISES BY THE WEEKEND...WITH THE AMOUNT OF RISE STILL IN QUESTION. MAYES && .DVN WATCHES/WARNINGS/ADVISORIES...FLASH FLOOD WATCH UNTIL 1 PM WEDNESDAY IA...IAZ040>042-051>054-063>068-076-077. IL...ILZ001-002-007-009-015. MO...NONE. && ERVIN/HAASE/MAYES
Hazardous weather outlook, Aug 21, 5:00 AM CDT, 21 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 500 AM CDT TUE AUG 21 2007 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-221000- BENTON IA-BUCHANAN IA-BUREAU IL-CARROLL IL-CEDAR IA-CLARK MO- CLINTON IA-DELAWARE IA-DES MOINES IA-DUBUQUE IA-HANCOCK IL- HENDERSON IL-HENRY IA-HENRY IL-IOWA IA-JACKSON IA-JEFFERSON IA- JO DAVIESS IL-JOHNSON IA-JONES IA-KEOKUK IA-LEE IA-LINN IA-LOUISA IA- MCDONOUGH IL-MERCER IL-MUSCATINE IA-PUTNAM IL-ROCK ISLAND IL- SCOTLAND MO-SCOTT IA-STEPHENSON IL-VAN BUREN IA-WARREN IL- WASHINGTON IA-WHITESIDE IL- 500 AM CDT TUE AUG 21 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. A FLASH FLOOD WATCH IS IN EFFECT UNTIL 1 PM WEDNESDAY FOR AREAS NORTH OF A LINE FROM OTTUMWA IOWA...TO THE QUAD CITIES...AND TO PROPHETSTOWN ILLINOIS. THE PROBABILITY IS HIGH THAT THIS WATCH MAY HAVE TO BE EXTENDED IN TIME AND COVERAGE AS THIS WEEK PROGRESSES. .DAY ONE...TODAY AND TONIGHT THE STORM PREDICTION CENTER HAS A SLIGHT RISK OF SEVERE THUNDERSTORMS WEST OF THE MISSISSIPPI. THE PRIMARY THREATS ARE HAIL AND DAMAGING WINDS. SCATTERED THUNDERSTORMS WILL BE SEEN DURING THE DAY AND BECOME MORE NUMEROUS TONIGHT AS A LARGE THUNDERSTORM COMPLEX DEVELOPS. HIGH MOISTURE LEVELS IN THE LOWER ATMOSPHERE COMBINED WITH A SLOW MOVING FRONT WILL ALLOW STORMS TO DEVELOP AND MOVE OVER THE SAME AREAS. THE AREA MOST AT RISK FOR HEAVY RAIN IS ALONG AND NORTH OF HIGHWAY 30. THE PROBABILITY IS HIGH THAT SOME LOCATIONS COULD SEE UP TO 5 INCHES OF RAIN BY WEDNESDAY MORNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE STORM PREDICTION CENTER HAS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE ENTIRE AREA WEDNESDAY THROUGH FRIDAY. THE PRIMARY THREATS ARE HAIL AND DAMAGING WINDS. ADDITIONAL THUNDERSTORM COMPLEXES WILL DEVELOP AND MOVE ACROSS THE AREA WEDNESDAY NIGHT INTO THURSDAY MORNING...AND AGAIN THURSDAY NIGHT INTO FRIDAY. HEAVY RAIN AND POTENTIAL FLASH FLOODING ARE POSSIBLE EACH NIGHT. A POTENTIALLY DANGEROUS SITUATION IS SETTING UP LATER THIS WEEK REGARDING AREA RIVERS. AS EACH ADDITIONAL ROUND OF HEAVY RAIN MOVES ACROSS THE AREA...MORE OF THE RAINFALL WILL RUN OFF INTO AREA RIVERS AND PUSHING RIVER LEVELS HIGHER. SIGNIFICANT RISES AND PROBABLE FLOODING IS EXPECTED ON THE WAPSIPINICON...MAQUOKETA...CEDAR...PECATONICA...ROCK...AND IOWA RIVERS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TONIGHT. SPOTTERS AND EMERGENCY MANAGERS ARE ENCOURAGED TO REPORT HEAVY RAINFALL AMOUNTS AND FLOODING OVER THE NEXT SEVERAL DAYS. 08
In the hours before
Special weather statement, Aug 21, 11:15 PM CDT, 3 hours 15 minutes before
IAZ040-220500-
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1115 PM CDT TUE AUG 21 2007
THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A SPECIAL
WEATHER STATEMENT EFFECTIVE UNTIL MIDNIGHT CDT FOR THE FOLLOWING
COUNTIES...
IN IOWA
BUCHANAN
INCLUDING THE FOLLOWING LOCATIONS
AURORA...FAIRBANK...HAZLETON...INDEPENDENCE...JESUP...
LAMONT...QUASQUETON...ROWLEY...STANLEY AND WINTHROP
AT 1111 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM 16 MILES WEST OF JESUP...OR ABOUT OVER WATERLOO...MOVING
EAST AT 35 MPH.
THIS STORM IS CAPABLE OF PRODUCING STRONG GUSTY WINDS UP TO 50
MPH...AND TORRENTIAL RAINFALL.
HEAVY RAINS MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY
MAY BE WASHED OUT. WATER LEVELS OF SMALL STREAMS AND RIVERS MAY ALSO
RISE...THEREFORE SEEK HIGHER GROUND IF THREATENED BY FLOOD WATERS.
BUFFALO CREEK IN INDEPENDENCE HAS BEEN RUNNING VERY HIGH DUE TO
RECENT RAINFALL. ANYONE WHO MAY BE THREATENED BY RISING LEVELS ON
THIS CREEK SHOULD KEEP A CLOSE WATCH FOR RISING WATER LEVELS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT
WEDNESDAY MORNING FOR A PORTION OF NORTHEAST IOWA.
LESpecial weather statement, Aug 22, 12:55 AM CDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 1255 AM CDT WED AUG 22 2007 IAZ040>042-051>054-ILZ001-220800- BENTON IA-BUCHANAN IA-DELAWARE IA-DUBUQUE IA-JACKSON IA-JO DAVIESS IL- JONES IA-LINN IA- 1255 AM CDT WED AUG 22 2007 ...HEAVY RAIN FROM THUNDERSTORMS TO MOVE ACROSS REGION THROUGH 3 AM... A LARGE AREA OF THUNDERSTORMS AND SHOWERS WILL MOVE ACROSS BETWEEN 1 AND 3 AM. NEAR TORRENTIAL RAINFALL RATES OF 1 TO 2 INCHES AN HOUR WILL BE POSSIBLE. MOST LOCATIONS WILL RECEIVE BETWEEN A HALF AND ONE AND ONE HALF INCHES OF RAIN RESULTING IN PONDING OF WATER AND MINOR WATER ISSUES IN LOW LYING AREAS BY 3 AM. GUSTY WINDS OF 25 TO 40 MPH ARE ALSO POSSIBLE IN THE STRONGEST STORMS. HEAVY RAINS MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY MAY BE WASHED OUT. WATER LEVELS OF SMALL STREAMS AND RIVERS MAY ALSO RISE...THEREFORE SEEK HIGHER GROUND IF THREATENED BY FLOOD WATERS. BUFFALO CREEK IN INDEPENDENCE HAS BEEN RUNNING VERY HIGH DUE TO RECENT RAINFALL. ANYONE WHO MAY BE THREATENED BY RISING LEVELS ON THIS CREEK SHOULD KEEP A CLOSE WATCH FOR RISING WATER LEVELS. NICHOLS
Local storm report, Aug 22, 1:17 AM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
117 AM CDT WED AUG 22 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0116 AM TSTM WND GST MARION 42.03N 91.59W
08/22/2007 E55 MPH LINN IA TRAINED SPOTTER
ESTIMATED 50 TO 55 MPH. NO EVIDENCE OF ANY DAMAGE.
&&
BILLNLocal storm report, Aug 22, 1:19 AM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
119 AM CDT WED AUG 22 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0112 AM TSTM WND GST CEDAR RAPIDS 41.97N 91.67W
08/22/2007 E45 MPH LINN IA TRAINED SPOTTER
ON SOUTHEAST SIDE OF DOWNTOWN. SOME TREE BRANCHES A
COUPLE INCHES OF DIAMETER DOWN AND A FEW POWER OUTAGES
DOWNTOWN.
&&
LELocal storm report, Aug 22, 2:29 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
229 AM CDT WED AUG 22 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0226 AM HAIL MOUNT CARROLL 42.10N 89.98W
08/22/2007 M1.00 INCH CARROLL IL LAW ENFORCEMENT
ALSO 40 MPH WINDS.
&&The office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 22, 4:30 PM CDT | Severe Thunderstorm Warning | DVN | Jo Daviess | 60 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.